Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 162, NWS Tulsa, OK

April 8, 2008Osage County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 8, 2008, 2:05 AM CDT for Osage County, Tulsa County, Oklahoma. It was in force for 70 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2008, 2:05 AM CDT (07:05 UTC)
Expired
Apr 8, 2008, 3:15 AM CDT
In force
70 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 2:54 AM CDTHAIL 17 W Skiatook, OK
Apr 8, 3:00 AM CDTTSTM WND DMG5 W Sperry, OKDAMAGE TO A BARN.
Apr 8, 3:08 AM CDTHAIL 0.88Sand Springs, OK
Apr 8, 3:12 AM CDTHAIL 0.886 Sw Owasso, OKU.S. 75 AND 56TH STREET NORTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 7:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 7.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 425 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
425 m²/s²
0-3 km storm-relative helicity
835 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 080705
SVRTSA
OKC113-143-080815-
/O.NEW.KTSA.SV.W.0162.080408T0705Z-080408T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT TUE APR 8 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 315 AM CDT

* AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
  DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 27 MILES WEST OF
  SAND SPRINGS...MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAND
  SPRINGS...SPERRY...SKIATOOK...TULSA...OWASSO AND COLLINSVILLE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3635 9581 3621 9582 3608 9618 3608 9629
      3613 9631 3621 9624 3641 9634 3644 9586
TIME...MOT...LOC 0705Z 251DEG 30KT 3616 9655

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:45 PM CDT, 6 hours 20 minutes earlier.

Area forecast discussion, Apr 7, 7:45 PM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT MON APR 7 2008

.DISCUSSION...
JUST SENT AN UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 170 AND
ADD SEVERE TO ZONE WORDING. WARM FRONT EXTENDING FROM ABOUT SWO TO
NEAR MKO THIS EVENING. WHAT APPEARS TO BE ELEVATED SUPERCELLS HAVE
DEVELOPED JUST NORTH OF THE WARM FRONT AND HAVE PRODUCED 1.5 IN CH
HAIL IN PAYNE COUNTY. EXPECT ACTIVITY TO INCREASE ALONG AND NORTH
OF THE WARM FRONT OVER THE NEXT COUPLE OF HOURS AS WAA
STRENGTHENS. COULD BE A BRIEF WINDOW OF OPPORTUNITY FOR A SFC
BASED STORM ALONG THE WARM FRONT AND GIVEN THE AMOUNT OF SRH...
THERE REMAINS AT LEAST SMALL TORNADO THREAT TO THE SOUTHWEST OF
TULSA AREA. ELSEWHERE VERY LITTLE IN THE WAY OF SFC BASED
INSTABILITY AVAILABLE AND WILL BE DEALING MAINLY WITH ELEVATED
HAIL PRODUCERS.

HAVE LEFT POP CONFIGURATION AS IS WITH THE HIGHEST CONCENTRATED
NORTH OF THE EXPECTED WARM FRONTAL POSITION LATER TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 423 PM CDT MON APR 7 2008/

DISCUSSION...
SURFACE LOW OVER THE NEW MEXICO/TEXAS BORDER AT THIS TIME WITH
WARM FRONT EXTENDING EAST FROM THE LOW INTO WEST CENTRAL OKLAHOMA
TO SOUTHEAST OKLAHOMA. AS THE LOW MOVES EAST OVERNIGHT...THE WARM
FRONT WILL LIFT NORTH INTO NORTHEAST OKLAHOMA. SEVERE
THUNDERSTORMS CURRENTLY DEVELOPING OVER NORTHWEST TEXAS WILL MOVE
NORTHEAST WITH ADDITIONAL DEVELOPMENT LIKELY OVER WESTERN OKLAHOMA
NEAR THE WARM FRONT OVER THE NEXT FEW HOURS. ALL OF THIS ACTIVITY
WILL SPREAD AND DEVELOP NORTHEAST OVERNIGHT WITH HIGH POPS
WARRANTED IN NORTHEAST OKLAHOMA.

SURFACE BASED INSTABILITY WILL BE LACKING IN OUR FORECAST AREA
BUT ELEVATED INSTABILITY WILL BE MORE THAN SUFFICIENT FOR HAIL.
THE TORNADO THREAT LOOKS VERY MINIMAL THIS FAR EAST DUE TO THE
LACK OF SURFACE BASED INSTABILITY LEADING TO THE STORMS BECOMING
MORE ELEVATED AS THEY MOVE INTO OUR FORECAST AREA.

SHADED THE FORECAST TOWARDS THE FASTER ECMWF WITH THE COLD FRONT
LATE TONIGHT AND TUESDAY. THUNDERSTORM POTENTIAL WILL INCREASE
FURTHER SOUTH ALONG THE FRONT TUESDAY MORNING INTO EARLY AFTERNOON
WITH SEVERE STORMS POSSIBLE AHEAD OF THE FRONT ESPECIALLY BY LATE
MORNING INTO EARLY AFTERNOON.

THE FRONT WILL HANG UP JUST SOUTH OF THE RED RIVER TUESDAY NIGHT
WITH SHOWERS AND THUNDERSTORMS LIKELY TO CONTINUE IN ITS VICINITY.
THE FRONT WILL BEGIN TO LIFT NORTH LATER WEDNESDAY AND WEDNESDAY
NIGHT AS THE NEXT STRONG UPPER LEVEL STORM SYSTEM APPROACHES FROM
THE SOUTHWEST. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS
SPREADING BACK NORTH ACROSS THE ENTIRE FORECAST AREA. GULF
MOISTURE WILL BE PLENTIFUL AND SOME EXCESSIVE RAINFALL AMOUNTS MAY
BE SEEN WEDNESDAY NIGHT INTO THURSDAY MORNING. AT THIS POINT...IT
APPEARS THE HIGHEST RAINFALL AMOUNTS WILL BE FROM SOUTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS. A FLASH FLOOD WATCH WILL LIKELY
BE NEEDED WITH LATER FORECAST ISSUANCES.

A BREAK IN THE PRECIPITATION MAY BE SEEN FOR A TIME LATER THURSDAY
MORNING INTO EARLY THURSAY AFTERNOON BEFORE STORMS REDEVELOP ALONG
A DRYLINE/PACIFIC COLD FRONT THAT WILL SWEEP QUICKLY ACROSS THE
AREA. THE ECMWF IS FAIRLY QUICK MOVING THE DRY AIR IN WITH THE
CANADIAN BEING A BIT SLOWER. IF THE SLOWER SOLUTION
VERIFIES...SIGNIFICANT SEVERE WEATHER WILL BE LIKELY THURSDAY
AFTERNOON PERHAPS LINGERING INTO THE EVENING IN THE EASTERN PART
OF THE FORECAST AREA.

ONCE THIS SYSTEM PASSES...DRY WEATHER WILL PREVAIL FOR THE REST OF
THE FORECAST PERIOD ALTHOUGH WRAPAROUND CLOUDINESS MAY PERSIST FOR
A COUPLE DAYS FOLLOWING ITS PASSAGE.

STAYED CLOSE TO GUIDANCE TEMPERATURES OR A BLEND OF THE
GUIDANCE/ECMWF THROUGHOUT THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   53  63  45  62 /  80  60  10  60
FSM   59  72  53  69 /  30  70  40  60
MLC   62  68  51  69 /  40  50  30  60
BVO   48  61  42  62 /  90  70   0  50
FYV   56  66  46  65 /  40  80  20  30
BYV   56  66  45  64 /  30  80  30  20
MKO   59  65  48  66 /  60  70  20  60
MIO   52  61  43  64 /  80  90  10  20
F10   61  64  48  65 /  60  60  10  60
HHW   62  72  55  71 /  30  40  70  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....14
Hazardous weather outlook, Apr 7, 10:27 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT MON APR 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1027 PM CDT MON APR 7 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...WEST OF HIGHWAY 75.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 44.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A FEW ELEVATED SEVERE THUNDERSTORMS HAVE MOVED ACROSS NORTHEAST
OKLAHOMA THIS EVENING MOSTLY ALONG AND NORTH OF A WARM FRONT THAT
WAS LOCATED FROM NEAR OKLAHOMA CITY TO TULSA TO BENTONVILLE. THESE
STORMS COULD STILL PRODUCE HAIL ACROSS FAR NORTHEAST OKLAHOMA
EARLY TONIGHT. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP AFTER MIDNIGHT ALONG AND NORTH OF THE WARM
FRONT AS A STRENGTHENING LOW LEVEL JET DEVELOPS. VERY LARGE HAIL
AND HEAVY RAIN WILL BE POSSIBLE WITH THIS ACTIVITY. THE OVERALL
THREAT OF SURFACE BASED THUNDERSTORMS CONTINUES TO DIMINISH WITH
TIME...WITH ONLY A SMALL TORNADO THREAT REMAINING WITH STORMS THAT
FORM NEAR THE WARM FRONT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTHEAST OKLAHOMA
THROUGH MUCH OF TONIGHT...AND POSSIBLY INTO THE EARLY MORNING HOURS
FARTHER EAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING.
HOWEVER...IF THERE ARE NOT STORMS AROUND SUNRISE...ADDITIONAL
THUNDERSTORMS MAY FORM ALONG A COLD FRONT THAT WILL MOVE ACROSS
THE AREA LATE TUESDAY MORNING AND TUESDAY AFTERNOON.  ENOUGH
SHEAR AND INSTABILITY WILL BE PRESENT FOR SEVERE THUNDERSTORMS.

AFTER A RELATIVE BREAK IN THE ACTION TUESDAY NIGHT AND WEDNESDAY...
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY
NIGHT AS THE COLD FRONT RETURNS AS A WARM FRONT. HEAVY RAIN
AND FLASH FLOODING WILL ALSO BE A CONCERN WEDNESDAY NIGHT. ANOTHER
ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY AS A DRY LINE
AND COLD FRONT PUSH THROUGH THE AREA.

HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT
THURSDAY NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO
THE WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR
POSSIBLE SPOTTER ACTIVATION FROM TUESDAY INTO THURSDAY. PARTICULAR
ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY
NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 7, 10:57 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT MON APR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HAIL             5 W PRYOR               36.31N 95.41W
04/07/2008  E0.88 INCH       MAYES              OK   BROADCAST MEDIA

&&

JDS
Local storm report, Apr 7, 11:15 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT MON APR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             5 W PRYOR               36.31N 95.41W
04/07/2008  E1.00 INCH       MAYES              OK   TRAINED SPOTTER

            NORTH SIDE OF HIGHWAY 20

1108 PM     HAIL             6 W ADAIR               36.44N 95.38W
04/07/2008  E0.88 INCH       MAYES              OK   TRAINED SPOTTER

            ON HIGHWAY 28 AT TURNER TURNPIKE GATE

&&

JDS
Local storm report, Apr 8, 1:43 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
143 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     HAIL             2 NW MILFAY             35.78N 96.59W
04/08/2008  E1.00 INCH       CREEK              OK   AMATEUR RADIO

&&

CKH
Local storm report, Apr 8, 1:47 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
147 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     HAIL             BRISTOW                 35.83N 96.39W
04/08/2008  E1.75 INCH       CREEK              OK   LAW ENFORCEMENT

&&

RBD
Local storm report, Apr 8, 1:49 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
149 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             BRISTOW                 35.83N 96.39W
04/08/2008  E1.75 INCH       CREEK              OK   LAW ENFORCEMENT

&&

CKH
Local storm report, Apr 8, 2:03 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HAIL             1 SW MARAMEC            36.23N 96.69W
04/08/2008  E1.00 INCH       PAWNEE             OK   AMATEUR RADIO

            MILE MARKER 42 ON CIMARRON TURNPIKE

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:45 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee90 min
Apr 7, 8:26 PM CDTSpecial Weather StatementTSAOsage34 min
Apr 7, 8:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa95 min
Apr 7, 9:04 PM CDTSpecial Weather StatementTSAOsage26 min
Apr 7, 9:35 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington35 min
Apr 7, 9:55 PM CDTSevere Thunderstorm WarningTSARogers65 min
Apr 7, 10:37 PM CDTSevere Thunderstorm WarningTSAMayes83 min
Apr 7, 11:42 PM CDTSevere Thunderstorm WarningTSADelaware22 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee110 min
Apr 8, 1:14 AM CDTSevere Thunderstorm WarningTSACreek61 min
Apr 8, 1:25 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee95 min
Apr 8, 1:53 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa67 min
Apr 8, 2:11 AM CDTSevere Thunderstorm WarningTSACreek64 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee86 min
Apr 8, 2:29 AM CDTTornado WarningTSAOsage, Pawnee, Tulsa46 min
Apr 8, 2:36 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner69 min
Apr 8, 2:52 AM CDTTornado WarningTSAOsage, Tulsa23 min
Apr 8, 3:08 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Rogers, Tulsa, Wagoner82 min
Apr 8, 3:24 AM CDTSevere Thunderstorm WarningTSACherokee81 min
Apr 8, 3:29 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington76 min
Apr 8, 3:47 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers58 min
Apr 8, 4:20 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more85 min
Apr 8, 4:26 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee37 min
Apr 8, 4:31 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner59 min
Apr 8, 4:45 AM CDTSpecial Weather StatementTSACraig45 min
Apr 8, 5:28 AM CDTSevere Thunderstorm WarningTSAWagoner47 min
Apr 8, 5:44 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware61 min
Apr 8, 6:13 AM CDTFlash Flood WarningTSACreek, Tulsa, Wagoner4 hr
Apr 8, 9:58 AM CDTRiver Flood WarningTSACreek3 days
Apr 8, 5:55 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more43 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.